# SDR SWAA2022030806252

- Difficulty date: May 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 54,965 hours, 27,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL SKIN HAS EVIDENCE OF CORROSION AT THE BLANKET BUTTON FASTENER HOLE. LOCATED 5.5 INCHES FROM FORWARD EDGE AND 1.8 INCHES FROM BOTTOM AND .7 INCHES IN DIAMETER. DAMAGE EXTENDS TO THE EDGE OF THE HOLE. / C/W EA # 1-752-2542 REV IR.
